| Catalog Number |
TSVT6B13 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Osteolysis (2377)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).B3: date of event unknown / not provided.G4: additional pma/510(k) number ¿ k101880.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.Summary investigation.
Event or Problem Description
It was reported that the patient experienced peri-implantitis at implants' tooth sites #3 and 4.The implant at site #3 fell out on patient at home due to bone loss.For implant at site #4 grafting was going to be attempted; however, once the area was open, implant at site #4 was deemed failed and was removed.